Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A classification of coherent state representations of unimodular Lie groups


Author: Wojciech Lisiecki
Journal: Bull. Amer. Math. Soc. 25 (1991), 37-43
MSC (1985): Primary 22E45, 81D30; Secondary 32M10, 58F05, 58F06
DOI: https://doi.org/10.1090/S0273-0979-1991-16019-2
MathSciNet review: 1080614
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 22E45, 81D30, 32M10, 58F05, 58F06

Retrieve articles in all journals with MSC (1985): 22E45, 81D30, 32M10, 58F05, 58F06


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-16019-2